# SDR ASAA12511529

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,159 hours, 1,642 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 13312
- Condition: Failed
- Location: Precooler
- Part time: 5,074 hours, 1,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DUCT SPLIT NOTED THROUGH FL 320 N1 RPM 101 NO WING OR ENGINE ANTI ICE ISOLATION VALVE AUTO LT AND RT PACKS.  AUTO RIGHT DUCT INDICATING 42 PSI AND LEFT DUCT INDICATIONG 19 PSI.  DURING CRUISE AT FL 360 N1 RPM 90.3 NO WING, NO ENGINE ANTI ICE ISOLATION VALVE, AUTO LEFT AND RIGHT PACKS, AUTO RIGHT DUCT INDICATING 43 PSI LEFT DUCT INDICATING 23 PSI.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENG BLEED AIR HEALTH CHECK IAW T/C NG 36WC-00001.  PRECOOLER CONTROL VALVE FAILED TO OPEN AT 3 PSI. REPLACED NR 1 ENG PCV IAW MM 36 12 02. INST TEST PASSED. ACCOMP ENGINE BLEED AIR CROSSOVER OPS TEST REF MM 36-11-00-710-801. CHECKS GOOD.
